Strong isometric dimension, biclique coverings, and Sperner's theorem

Dalibor Fronček, Janja Jerebic, Sandi Klavžar, Petr Kovář

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


The strong isometric dimension of a graph G is the least number k such that G isometrically embeds into the strong product of k paths. Using Sperner's theorem, the strong isometric dimension of the Hamming graphs K2□ Kn is determined.

Original languageEnglish (US)
Pages (from-to)271-275
Number of pages5
JournalCombinatorics Probability and Computing
Issue number2
StatePublished - Mar 2007

Bibliographical note

Funding Information:
† Supported by the University of Minnesota Duluth Grant 177–1009. ‡Supported by the Ministry of Science of Slovenia under the grant Mathematics, Physics and Mechanics, Jadranska 19, 1000 Ljubljana.


Dive into the research topics of 'Strong isometric dimension, biclique coverings, and Sperner's theorem'. Together they form a unique fingerprint.

Cite this